MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 10MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 10MM; KNEE TIBIAL INSERT
Model Number 1517-10-510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient states she originally had both knees replaced 20 years ago with parts of an unknown manufacturer.She was revised to depuy components due to loosening of the unknown manufacturer's parts.She had her left knee revised to depuy components on (b)(6) 2019 and the right revised to depuy components on (b)(6) 2019.Both knees have had significant pain and feels unstable.The left had an arthroscopy done on (b)(6) 2020 with no improvement.She has had injections in both knees without improvement in pain.Her xrays are "clear." she is planning to visit her surgeon this week to discuss another revision due to the pain.This complaint will be updated to the left part/lot and another complaint will be created to capture the right knee part/lot.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 5 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11691416
Report Number1818910-2021-08284
Device Sequence Number3128177
Product Code NJL
UDI-Device Identifier10603295055921
UDI-Public10603295055921
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-510
Device Catalogue Number151710510
Device Lot Number8974834
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM.; ATTUNE CRS RP INSRT SZ 5 10MM.; ATTUNE DIST FEM AUG SZ 5 4MM.; ATTUNE POS FEM AUG SZ 5 4MM.; ATUN FEM SLV M/L 40MM FULL POR.; ATUN PRESSFIT STR STEM12X110MM.; ATUN TIB SLV M/L 37MM HALF POR.; ATUNE PRESSFIT STR STEM18X60MM.; ATUNE REV RP TIB BASE SZ 4 CEM.; SMARTSET GMV 40G US EO.; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 10MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 4MM; ATUN FEM SLV M/L 40MM FULL POR; ATUN PRESSFIT STR STEM12X110MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;